MathSciNet Relay Station
MathSciNet bibliographic data
MR914304 57S25
Dovermann, Karl Heinz; Masuda, Mikiya; Schultz, Reinhard Conjugation involutions on homotopy complex projective spaces. Japan. J. Math. (N.S.) 12 (1986), no. 1, 1–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement